Last week, about 6 days ago, I increased my lexapro dose from 10 mg to 15 mg after having been on it for ~6 weeks. The first couple days on 15 were great, I had a minor panic attack the second night, then anxiety has been worsening every day and night since then. I wake up nauseous after having a really hard time sleeping. I feel very sad and hopeless and extremely demotivated. It’s only been 6 days since my increased dose, is this an adjustment period?? Do I stick with it? I just want to feel good.
Lexapro increase 10 mg to 15 mg, feeling worse?
Question posted by nxc1024 on 27 Feb 2019
Last updated on 27 October 2022
In in the same exact boat. Did 10mg for 60 days then a week ago upped to 15mg. First few days I was fine, then I started getting that real heavy morning struggle,not sleeping well,random bouts of anxiety and feeling down. Today has been one of those downer days. Hoping it's just taking its course like when I first got on it. The side effects havent been nearly as bad it seems,was also wondering if it's all normal.
Hello! Side effects may also occur after a dosage increase but generally only last a week or so. This type of medication DOES work slowly so try to be patient and think positively:
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Escitalopram (Lexapro) | NAMI: National Alliance on Mental Illness"
It's a great medication for depression and anxiety and I would try to stick it out a while longer while you start seeing improvements.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.